# SDR IXXA2022051103

- Difficulty date: April 23, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 83,617 hours, 36,808 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 111T10035
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM 1
STA 955 RBL 90 WL 165
CORROSION EXISTS CIT THE AFT SIDE SURFACE OF 111T1003-5 REAR SPAR WEB
CORROSION IS 2.4'LX 1.2"W AND 0.055" D
QA NOTES PREVIOUS BLENDING EXISTS CIT R/S WEB MEASURING
2.8' L X 1.4' WAND 0.055" D NEAR THE CORROSION
ITEM2
STA 955 RBL 95 WL 153
CORROSION EXISTS ON THE LWR SIDE OF A .8745".8755" ENG DWG DIA HOLE FOR A BACB30US14
FASTENER ON THE FWD SURFACE OF -5 REAR SPAR WEB,
MEASURING .6" L X .1" W .008" D    REF BOEING REPAIR AGREEMENT TIN-RE-2201692 FRR-12
